MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. SABLE; SABLE SPACER, 10X26, 7-14MM, 15°

GLOBUS MEDICAL, INC. SABLE; SABLE SPACER, 10X26, 7-14MM, 15°
Model Number 1172.2121S
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.Neither the device nor any imaging could be provided for evaluation.No determinations can be made as to the cause of the reported issue.The following sections are been updated: b4, e1, h2, h6, h10.
 
Event or Problem Description
It was reported that a sable spacer has backed out post operatively.

Brand Name
SABLE
Common Device Name
SABLE SPACER, 10X26, 7-14MM, 15°
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18837863
Report Number3004142400-2023-00159
Device Sequence Number7458278
Product Code MAX
UDI-Device Identifier00889095966046
UDI-Public00889095966046
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K192115
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1172.2121S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/03/2023
Initial Report FDA Received Date03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexPrefer Not To Disclose